Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Methotrexate information
    avatar
    AutoimmuneLady posted:
    Hi All,
    I'm hearing lots of people complaining about the side effects of taking this drug. I've only been taking it for a month now. Just a heads up- my rheumatologist put me on an injection form to avoid all the GI issues. I give myself the injection once a week. So, far- there hasn't been any GI issues at all, and the doctor doesn't think there will be, since it isn't digested in that manner. I hope this helps, and perhaps your physicians will consider this option for you.
    Keep me posted...best wishes to everyone!
    Was this Helpful?
    5 of 8 found this helpful
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Dear AutoimmuneLady,

    Thank you for sharing your experience. I've seen other members post that the injections worked well for them when they had stomach issues.

    I always encourage people to check back with their doctors to see if there different forms of the same medicine, or different types of medication to discuss as options.

    Best wishes,

    Byroney
    Even if you're on the right track, you'll get run over if you just sit there. ~Will Rogers
     
    avatar
    sickandtiredofbeingsick responded:
    I too am on metho by injection for the past year. Occasionally I do feel nauseous the day after my injection, thus my rheumy prescribed compazine or generic as;prochlorperazine 10mg. for the GI issues. It works. It slows things down and I may feel sleepy. But the G.I. issues disappear.


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.